MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM; DENTAL IMPLANT
Model Number NIITP5411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Device manufacturer date unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that all patients perio maintenance visits and x-rays demonstrated increase in pocket depths and activity around implant at tooth location # 30.Implant at #30 was removed due to sever bone loss.No injury to patient other than implant being removed.No permanent impairment, does not state delay or patient return date symptoms: bone loss.

Brand Name
NANOTITE TM TAPERED CERTAIN PREVAIL IMPLANT 5/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10579374
Report Number0001038806-2020-01425
Device Sequence Number16853087
Product Code DZE
UDI-Device Identifier00844868010982
UDI-Public(01)00844868010982(17)160104(10)1004097(241)NIITP5411
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/04/2016
Device Model NumberNIITP5411
Device Catalogue NumberNIITP5411
Device Lot Number1004097
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR